MathSciNet Relay Station
MathSciNet bibliographic data
MR483597 65R05
Pedas, A. The solution of integral equations with a logarithmic singularity by a first order spline-collocation method. (Russian) Tartu Riikl. Ül. Toimetised Vih. 431 (1977), 130–146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement